Extensions d'objets CR.

Giuseppe Tomassini

Mathematische Zeitschrift (1987)

  • Volume: 194, page 471-486
  • ISSN: 0025-5874; 1432-1823

How to cite


Tomassini, Giuseppe. "Extensions d'objets CR.." Mathematische Zeitschrift 194 (1987): 471-486. <http://eudml.org/doc/173849>.

author = {Tomassini, Giuseppe},
journal = {Mathematische Zeitschrift},
keywords = {holomorphic extension; CR extension},
pages = {471-486},
title = {Extensions d'objets CR.},
url = {http://eudml.org/doc/173849},
volume = {194},
year = {1987},

AU - Tomassini, Giuseppe
TI - Extensions d'objets CR.
JO - Mathematische Zeitschrift
PY - 1987
VL - 194
SP - 471
EP - 486
KW - holomorphic extension; CR extension
UR - http://eudml.org/doc/173849
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.